# SDR 05FDEA03518

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP UPPER SURFACE FOUND DEEP DENT AND NICK ON SKIN AT STA XOF 467.  TRIMMED OUT DAMAGE SKIN INSTALLED REPAIR DOUBLER PER SRM 57-10-00 FIG 85 SHT 1 AND SRM 51-35-02 PAGE 3/9 VOL 2.  COLD BOND PER SRM 51-71-00 PAR 16C VOL 2 FABRICATED PARTS IAW DETAIL PARTS TRAVELER F160232/N00232 PER SRM 57-10-00 FIG 85.
